Red Eyes + Accutane

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

My eyes started to dry up on the third day of Accutane treatment. They still sting and are red. Could this be permanent?

Hi, I started a course of Accutane recently for facial acne. On the 3rd day started drying up as expected lips,nose ect but my eyes also dried up... READ MORE

Can Accutane Cause Meibomian Gland Dysfunction?

I have sore red burning eyes after taking accutane and was told i have meibomian gland disfunction and there are no other possible causes for this or... READ MORE

When will Accutane start working for me? If someone can please respond, it would mean a lot! (Photo)

I been on accutane for almost 2 months now .! It's may 15 now and j started April 1st .! I been getting dry lips dry skin and my eyes been red too I... READ MORE

Accutane & Meibomian Gland Issues?

Hi I was given accutane for 8 months and then developed sore red eyes and told i have meibomian gland dysfunction and need to do compresses to help. I... READ MORE

Dosage cut down, will it effect the outcome?

I started using accurate from May 2016 (Dosage : 40 mg) By body weight is 80 kg. After a month My Cholestrol and triglycerides when drastically high... READ MORE

No matching results